# SDR ASAA2023091045014

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 72,131 hours, 37,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT L1 DOOR IS DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. OP CK L1 DOOR GOOD. NO 90 DAY HISTORY. OK FOR CONT'D SVC.
